Cookies?
Library Header Image
LSE Research Online LSE Library Services

Empirical transform estimation for indexed stochastic models

Yao, Qiwei and Morgan, B J T (1999) Empirical transform estimation for indexed stochastic models. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 61 (1). pp. 127-141. ISSN 1369-7412

Full text not available from this repository.
Identification Number: 10.1111/1467-9868.00167
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184907...
Additional Information: © 1999 Blackwell Publishing Ltd
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 10 Jul 2008 11:00
Last Modified: 13 Oct 2017 15:59
URI: http://eprints.lse.ac.uk/id/eprint/6626

Actions (login required)

View Item View Item